# SDR CHQA20130208046

- Difficulty date: February 8, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N276SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145348
- Aircraft time: 27,885 hours, 22,730 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,738 hours, 21,141 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 0407D770
- Condition: Inoperative
- Location: Cockpit
- Part time: 2,773 hours, 2,534 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE PRIMARY FLIGHT DISPLAY NUMBER 1 FAILED IN FLIGHT WITH AN ELECTRICAL ODOR PRESENT IN THE COCKPIT.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE SWAPPED THE NUMBER 1 PRIMARY FLIGHT DISPLAY WITH NUMBER 2 MULTI-FUNCTION DISPLAY AND DEFERRED THE ITEM.  THE DEFERRAL WAS CLEARED ON 2/8/2013 WHEN THE DISPLAY WAS REPLACED.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
